MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Discomfort (2330); Implant Pain (4561)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain and discomfort at the lead extension connection where the leads have come very close to the surface.The lead extensions did not break through the skin.The patient did not experience any weight changes.The physician assessed that the event was due to the way in which the patient scars following surgery.The patient underwent a revision procedure, and the physician chose to reposition the ipg to under the right arm and replace the two lead extensions.The ipg was repositioned due to patient preference, as she was finding it harder to reach around to her buttock to charge as she ages.The explanted lead extensions will not be returned, as they were not released by the hospital.The patient is doing well postoperatively and recovering well.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event.Brand name: null, upn: m365sc3138350, model: sc-3138-35, serial: (b)(6), batch: 7075700.Brand name: precision spectra, upn: m365sc11320, model: sc-1132, serial: (b)(6), batch: 205511.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event brand name: null, upn: m365sc3138350, model: sc-3138-35, serial: (b)(6), batch: (b)(6).Brand name: precision spectra, upn: m365sc11320, model: sc-1132, serial: (b)(6), batch: (b)(6).Correction to initial mdr in box d6b explant date.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key16837305
Report Number3006630150-2023-02368
Device Sequence Number15381483
Product Code LGW
UDI-Device Identifier08714729760559
UDI-Public08714729760559
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/13/2023
Device Model NumberSC-3138-35
Device Catalogue NumberSC-3138-35
Device Lot Number7074716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown